# SDR CALA0300660

- Difficulty date: July 15, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 53,580 hours, 29,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS ON BOTTOM I/B SURFACE OF LEFT AFT NR 2 T/E FLAP.  REPAIRED PER SRM 57-53-02, 51-70-10.
